# SDR RAIA00603019

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,328 hours, 15,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLIGHT 3528 - RIC - EMERGENCY LIGHT NOT COMMING ON.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED.
